# SDR YENA20160510404

- Difficulty date: May 10, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N640JB
- Make and model: Airbus A320-232
- Aircraft serial: 2832
- Aircraft time: 40,505 hours, 13,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 053012
- Condition: Failed
- Location: Emergency Lights
- Part time: 36,356 hours, 12,500 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE IT WAS DISCOVERED THAT EMERGENCY LIGHTS TEST FAILED FOR THE FWD LT, R & R EPSU BATTERY AT 10 WL IAW AMM 33-51-38-000-002-A, 33-51-38-400-002-A.  OPS CHECK WAS PERFORMED IAW AMM 33-51-38-710-052-B AND OPS CHECK PASSED.
